How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 6187
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I took 3 Dulcolax tablets last night and I have severe

Customer Question

Hi there, I took 3 Dulcolax tablets last night and I have severe diarrhea? The dosage said 1-3 tablets? How long will it last? Is this normal?
JA: What medications do you take daily? Are you allergic to any medications? I'm trying to find the right Doctor for you right now. As soon as they are ready, I will let you know. Anything else in your medical history you think the doctor should know?
Customer: 150mg Venlor 100mg Epitec
Submitted: 2 months ago.
Category: Medical
Expert:  Dr Uzair replied 2 months ago.

Hi. Welcome to JustAnswer. My name is Uzair.
I am reviewing your post and will get back to your reply momentarily.

Expert:  Dr Uzair replied 2 months ago.

Diarrhea is the side effect of the medication that is why it is used for constipation. It was expected response and it would be over in next 12 hours. You need to take lots of fluids to avoid dehydration.

Let me know if you have further questions.

Please do not forget to leave a positive rating by clicking on the stars on top of the screen.

Wish you good health.

Expert:  Dr Uzair replied 2 months ago.

I hope you are doing well now.

Do you have further questions?

Related Medical Questions